# SDR UPS05443730

- Difficulty date: January 8, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B164201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - BS 1080 RBL 99 BELOW FLOOR STIFFENER FOUND CRACKED.  M/D BS 1080 RBL 99 BELOW FLOOR STIFFENER REPLACED IAW SRM 51-10-01 PAGE 9.
